# SDR RAIA950423

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

STL - FLT 7219 - LIGHTNING STRIKE TO THE FRONT OF WINDSHIELD, WINDSHIELD CRACKED.  MAINTENANCE REPLACED RT FRONT WINDSHIELD.  LIGHTNING INSPECTION REVEALED NO FURTHER DAMAGE.
